# SDR DALA13049713228

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-212
- Aircraft serial: 298
- Aircraft time: 65,464 hours, 29,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY SYS TEST MESSAGE BATTERY, EMERGENCY LIGHT.  REPLACED EMERGENCY LIGHT BATTERY AT EMERGENCY EXIT LT SIDE.  OPS CK GOOD.  OK FOR SVC.
